# SDR CALA2025102010317

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 99,875 hours, 21,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R ARMING LEVER IS HAVING ISSUES NO ISSUES FOUND ON DOOR 4R ARMING LEVER, OPERATES NORMALLY, OK FOR SERVICE.
